... of mouth ulcers went away now there back depression been gone for 6yrs I am on 200 mg of Zoloft these things made my life miserable for about 30yrs and I don't want them back any advice would be appreciated
There are many medications that cause this phenomena. The medical community can't quite put their finger on the cause. It is hypothesized to be a combination of contributing factors. Positive family history, positive personal history, dry mouth caused by medication, vitamin b12 deficiency, immune disorders and trauma are the most commonly reported similarities with patients who saw an eruption of ulcers after taking medication.
Recurrent aphthous stomatitis (RAS) is a common condition, restricted to the mouth, that typically starts in childhood or adolescence as recurrent small, round, or ovoid ulcers with circumscribed margins, erythematous haloes, and yellow or gray floors. A positive family history of similar ulcers is common, and the natural history is typically of resolution in the third decade of life.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 5 Sep 2011 • 2 answers
Posted 13 Feb 2012 • 5 answers
Aphthous Ulcer - Hello I have been taking cymbalta 60mg. I am enduring horrible mouth sores. I want?
Posted 4 Apr 2014 • 1 answer
Posted 10 Apr 2016 • 2 answers